# SDR UHLA2011102800355

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 19,503 hours, 12,152 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 00179
- Condition: Inoperative
- Location: Cockpit
- Part time: 14,139 hours, 8,591 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER WILL NOT ACTUATE UP AFTER TAKEOFF.  RETURNED TO FIELD, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVERL IAW EMB 170 MM 32-33-01.  OPS CHECK GOOD.
